Are the "bumpy patches" a result of your anxiety and stress? Perhaps. But they may also be due to any number of things.
If you are concerned your doctor should be able to provide a diagnosis, or refer you to a specialist
You could have contracted scabies, it appears ususally on feet and hands I would contact a dermatologist...you could have contacted a parasite or have a food allergy....if you are using anything new on your skin even laundry
, and mucus in stool. I'm not familiar with itching palms & feet plus skin turning red as being typical IBS..., certainly not to cause it to swell up to twice it's normal size. I would strongly suggest...
Bump in the Bellyby
, still makes me giddy to say that!!!!) causing the ruckus in the belly! I love it. It's not to the point..., so it should be soon. I can't wait!
She is also causing outward appearances to change. I think I am pretty much past the beer...
Q&A Session at HealthTap.comby
Alvin B. Lin
Does mirtazapine cause itching all over the body?
This site complies with the HONcode standard for trustworthy health information: